# SDR DALA2024072707519

- Difficulty date: July 26, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 21,274 hours, 10,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 35c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3012, EMERGENCY SEAT MOUNTED LIGHTING LOOSE AT LOCATIONS 35C AND 38C. CORRECTIVE ACTION: SECURED EMERGENCY LIGHTS AT SEAT 35C AND 38C. (LP 0467128)
